# SDR UPS05844697

- Difficulty date: May 25, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER WING L/E RIB CHAFED THROUGH AROUND PNEUMATIC DUCT SUPPORT ROD CONNECTION AT XFS 513.  CUT OUT DAMAGED AREA,  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 57 -2-0 FIG 2 AND 51-1-20D.
